# SDR DALA2017082206330

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 67,166 hours, 48,341 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A LEFT SYSTEM HYDRAULIC FAILURE WHILE IN CRUISE TO CUN. AN EMERGENCY LANDING WAS DECLARED. NO LEAKS WERE FOUND BY MAINTENANCE. THE LEFT SYSTEM RESERVOIR WAS BLED AND RE-SERVICED. THE PTU, EDP PRESSURE FILTER, CASE DRAIN FILTER, AND THE LEFT SYSTEM RETURN FILTER WERE ALL REPLACED. AN ENGINE RUN WAS PERFORMED AND THE FLIGHT CONTROLS WERE CYCLED WITH NO PROBLEMS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
